# SDR SWAA2022021007951

- Difficulty date: April 16, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,182 hours, 36,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR CRACKED AT BS 780 - CRACK MEASURES 16'. / R&R CARGO FLOOR PANEL IAW M/M 25-52-10.
